

Certified Fund Raising Executive The credential for fundraising professionals

CONTINUING EDUCATION POINTS TRACKER

CFRE International has developed this form as a way for you to quickly track (and keep in your files!) a record of the continuing education sessions you have attended. Simply check the boxes next to the sessions you attended and, where necessary, fill in the session title. At the end of the conference, add up the total number of hours. Keep this sheet and you will be ready to complete your application form. All of the session slots listed are eligible for continuing education points on your CFRE application for initial certification and/or recertification. Sessions not listed here are not eligible for points.

Activity Organizer: AFP Chicago Chapter

Title of Activity: Midwest Conference on Philanthropy – The Business of Fundraising:

Vision, Accountability & Impact

Names of Presenter(s): Various

Dates and Location: November 1, 2011 – Chicago, IL

Date: Tuesday, November 1, 2011
Session: 8:30am – 10:00am (1.25 hrs)
☐ Morning Plenary with Jason Saul
The End of Fundraising?
Session: 10:15am – 11:30pm (1.25 hrs) Feature Presentations #1 and #2
• The State of Philanthropy in Chicago
Building a Fundraising Movement
Session: 12:45pm – 2:00pm (1.25 hrs)

Learning Sessions #1 - #5

- - Module #1 All About the Numbers: What's the Buzz About?
 - Module #2 Cause-Marketing New Rules of the Game
 - Module #3 Inside the Mind of a Major Donor
 - Module #4 If You Build It, Will They Come
 - Module #5 Raise More / Make More? An **Ethical Discussion**

Session:	2:15pm	-3:15pm	(1.00 hr)
----------	--------	---------	-----------

Breakouts

- Mining for Gold: Segmentation, Reactivation & Donor Acquisition
- Building a Case: When Less is not More
- Real-time Marketing
- **Demystifying Government Grants**
- Movin' and Shakin': Doing Relationship Management Right
- The Board Game: Making the Right Moves
- Capture Your Impact
- On the Move Again: Migrating from Events to Annual & Major Gifts
- Social Networking for Career Success

Session:	3:15pm	- 4:30am	(1.25	hrs)
-----------------	--------	----------	-------	------

Afternoon Plenary with Stedman Graham
Who Are You – Leadership Development
Program

Total number of contact hours attended:

(number of contact hours = number of Education points)

Be sure to add these hours to your online application